Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

13 publications using GAP in the category "Statistics"

[BC+17] Bailey, R. A., Cameron, P. J., Filipiak, K., Kunert, J., and Markiewicz, A., On optimality and construction of circular repeated-measurements designs, Statist. Sinica, 27 (1) (2017), 1–22.

[BT20] Bloem-Reddy, B. and Teh, Y. W., Probabilistic symmetries and invariant neural networks, J. Mach. Learn. Res., 21 (2020), Paper No. 90, 61.

[BDW09] Buczyńska, W., Donten, M., and Wiśniewski, J. A., Isotropic models of evolution with symmetries, in Interactions of classical and numerical algebraic geometry, Amer. Math. Soc., Providence, RI, Contemp. Math., 496 (2009), 111–131.

[C09] Cameron, P. J., Root systems and optimal block designs, Michigan Math. J., 58 (1) (2009), 181–194.

[GLM03] Graczyk, P., Letac, G., and Massam, H., The complex Wishart distribution and the symmetric group, Ann. Statist., 31 (1) (2003), 287–309.

[HM98] Hanaki, A. and Miyamoto, I., Classification of association schemes with $16$ and $17$ vertices, Kyushu J. Math., 52 (2) (1998), 383–395.

[HRS14] Hauenstein, J., Rodriguez, J. I., and Sturmfels, B., Maximum likelihood for matrices with rank constraints, J. Algebr. Stat., 5 (1) (2014), 18–38.

[K08] Koloydenko, A., Symmetric measures via moments, Bernoulli, 14 (2) (2008), 362–390.

[M15] Michałek, M., Toric varieties in phylogenetics, Dissertationes Math., 511 (2015), 86.

[M07] Morgan, J. P., Optimal incomplete block designs, J. Amer. Statist. Assoc., 102 (478) (2007), 655–663.

[RSW14] Reiner, V., Saliola, F., and Welker, V., Spectra of symmetrized shuffling operators, Mem. Amer. Math. Soc., 228 (1072) (2014), vi+109.

[S13] Soicher, L. H., Optimal and efficient semi-Latin squares, J. Statist. Plann. Inference, 143 (3) (2013), 573–582.

[WM17] Whidden, C. and Matsen IV, F. A., Ricci-Ollivier curvature of the rooted phylogenetic subtree-prune-regraft graph, Theoret. Comput. Sci., 699 (2017), 1–20.